Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the solutions of the equation $ x\sp m+y\sp m-z\sp m=1$ in a finite field


Authors: Wen Fong Ke and Hubert Kiechle
Journal: Proc. Amer. Math. Soc. 123 (1995), 1331-1339
MSC: Primary 11D79; Secondary 11T30
MathSciNet review: 1234628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit formula for the number of solutions of the equation in the title is given when a certain condition, depending only on m and the characteristic of the field, holds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11D79, 11T30

Retrieve articles in all journals with MSC: 11D79, 11T30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1234628-4
PII: S 0002-9939(1995)1234628-4
Article copyright: © Copyright 1995 American Mathematical Society